MAUDE Adverse Event Report: ETHICON INC. SFXSPI PDS+ UNI VIO 9IN 0 SA CT-1; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON INC. SFXSPI PDS+ UNI VIO 9IN 0 SA CT-1; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Catalog Number SXPP1B455
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a hysterectomy procedure on (b)(6) 2025 and barbed suture was used.It was reported that the patient is 4 months post op and reported her partner can feel the barbs of the suture during intercourse.Additional tissue has formed around the suture site.Device was not returning.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4), date sent to the fda: 7/11/2025, h6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The lot/batch was not provided; therefore, a manufacturing record evaluation could not be performed.Additional information was requested, the following was obtained: was there any medical or surgical intervention performed (re-operation; product removal: re-closure: medication)? if so, please specify.Unknown was a prescription for steroids or antibiotics issued for the patient's recovery? if yes, please provide the medication name, route, and dose.Unknown can you identify the lot number of the product involved? no what is the current patient status? unknown please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep) dr.(please refer to the attached email) ¿ surgeon has been unresponsive.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.

Brand Name
SFXSPI PDS+ UNI VIO 9IN 0 SA CT-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
*   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22478423
Report Number2210968-2025-08055
Device Sequence Number8544439
Product Code NEW
UDI-Device Identifier10705031240834
UDI-Public10705031240834
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K150670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSXPP1B455
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale